# SDR AALA201712299047

- Difficulty date: December 12, 2017
- Submitted: December 30, 2017
- Operation: Air carrier
- Aircraft: N661AW
- Make and model: Airbus A320-232
- Aircraft serial: 1284
- Aircraft time: 61,442 hours, 23,199 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311278220201
- Condition: Corroded
- Location: Frames 12-24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE SEAT TRACK AT THE FORWARD GALLEY AREA, BETWEEN FRAMES 12 TO 24,  -Y1292.  REPLACED THE SEAT TRACK IAW SRM 51-72-11,  51-42-11, AND DRAWING D53112814.
